REAL

ON PATH-PAIRABILITY IN THE CARTESIAN PRODUCT OF GRAPHS

Mészáros, Gábor (2016) ON PATH-PAIRABILITY IN THE CARTESIAN PRODUCT OF GRAPHS. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 36 (3). pp. 743-758. ISSN 1234-3099

[img]
Preview
Text
On_Path_Pairability_in_the_Cartesian_Pro_u.pdf

Download (295Kb) | Preview

Abstract

We study the inheritance of path-pairability in the Cartesian product of graphs and prove additive and multiplicative inheritance patterns of pathpairability, depending on the number of vertices in the Cartesian product. We present path-pairable graph families that improve the known upper bound on the minimal maximum degree of a path-pairable graph. Further results and open questions about path-pairability are also presented.

Item Type: Article
Uncontrolled Keywords: Connectivity; PAIRABLE GRAPHS; Cartesian product of graphs; path-pairable graphs
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 24 Jan 2017 14:20
Last Modified: 24 Jan 2017 14:20
URI: http://real.mtak.hu/id/eprint/46193

Actions (login required)

View Item View Item